# SDR UIEA202002210292

- Difficulty date: February 18, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 81,911 hours, 13,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMP-FLOOR SUPPORT FOUND CRACKED AT STA 2080 RBL 7.625"( BULK CARGO COMP STA 2080 RBL 7.625" FLOOR SUPPORT CRACK AREAS REPAIRED IAW RI-53-60-13921 REV A )
